Autors: Dimitrov, S. I.
Title: On a diophantine inequality with prime powers of a special type
Keywords: Rosser's weights, vector sieve, circle method, almost primes, diophantine inequality

Abstract: Assume that N is a sufficiently large real number. In this paper we prove that for any fixed 0

References

    Issue

    Proc. Techn. Univ.-Sofia, vol. 67, issue 3, pp. 25 -- 33, 2017, Bulgaria,

    Цитирания (Citation/s):
    1. J. Li, F. Xue, M. Zhang, A ternary Diophantine inequality with prime numbers of a special form, Period. Math. Hungar. ( ISSN: 0031-5303 (print), ISSN: 1588-2829 (online) ), (2021), ( https://doi.org/10.1007/s10998-021-00415-9). - 2021 - в издания, индексирани в Scopus или Web of Science
    2. J. Li, M. Zhang, F. Xue, On a ternary Diophantine equation involving fractional powers with prime variables of a special form, Ramanujan J. ( ISSN: 1382-4090 (print), ISSN: 1572-9303 (online) ), (2021), (https://doi.org/10.1007/s11139-021-00517-5). - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание